# SDR SWIA202156911

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 559+80 TO FS 621.0 RBL 27 HAS SEAT TRACK CORROSION   (C-CHECK) RO 3/10/2021     REMOVED AND INSTALLED FS 559+80 TO FS 621.0 RBL 27  P/N 601R386631-3, P/N 601R386631-9 AND P/N 601R38779-9 AT FS 559+80 TO FS 621.0  TOOL USED: TUC5657 DUE 31-MAR-21. REF.  CRJ 200 AMM 53-00-49-000-801. AND CRJ-200-AMM 53-00-49-400-801.
